# SDR SIMA200204601

- Difficulty date: February 14, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: P2070009120
- Condition: Melted
- Location: Flashlight
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4178  BURNING OR HOT INSULATOR ODOR IN THE VICINITY OF THE FA SEAT NOTED DURING DESCENT INTO ORD.  AIRCRAFT LANDED SAFELY NO FURTHER INCIDENTS NOTED.  NO EMERGENCY REPORTED.  NOTED F/A FLASHLIGHT HOLDER ASSEMBLY DEFORMED.  RAI FLASHLIGHT HOLDER.  OPS CHECK GOOD.  (M)
